Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

High stress, joint pain, general heaviness. Taking avanza medication. Will reducing dosage help?

I have been taking avanza for about 10years. I was on 30mg for about 8 years, but put up to 60mg for the past two years due to high stressors, but now am feeling free from these stressors and the medication is causing aching joints and general heaviness, so I have decided to reduce my dosage back to 30mg. Will this reduce aches and pains etc?. Thanks
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi jennypenn,
Thanks for writing in to Healthcare Magic!
Avanza contains mirtazapine which enjoys a very safe side effect profile.
The side effects you are having are dose dependent and are related to Avanza so reducing the dose would help decreasing the side effects.
Now you are having done with the stressors so I think this is right time to taper the drug to older stable doses.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor